# SDR ABXA20150203010

- Difficulty date: February 3, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 57,843 hours, 44,992 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310063
- Part serial: 000355
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP UPPER SURFACE AT APPROXIMATELY STATION 367 - 377, HAS CORROSION, BULGING SKIN & ALSO HAS CORRODED SHIMS AT ACCESS 566MT OPENING EDGE.  FLAP REPLACED ON NON-ROUTINE 0037.  SDR INFO, CORRODED, PN 113T3100-63, PART NAME LT OTBD FLAP, SN 000355, FS & BS LOCATION: FROM OTEF 367 - 377.  ACFT WAS GNDED.
